# SDR ASAA2023062943841

- Difficulty date: June 29, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N958AK
- Make and model: Boeing 737-9
- Aircraft serial: 44072
- Aircraft time: 1,592 hours, 455 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TO GET A NORMAL RADAR RETURN IN AUTO OR MANUAL, GAIN NEEDS TO BE IN THE MAX POSITION. GROUNDED - YES. MDS OMF INDICATES NO FAILURES. ACCOMPLISHED WEATHER RADAR OPERATIONAL TEST W/ NO FAILURES INDICATED. ACCOMPLISHED GPWS OPERATIONAL TEST OBSERVING CORRECT WINDSHEAR ANNUNCIATIONS. CONFIRMED WXR PANEL GAIN CHANGE OUT OF 12 O'CLOCK IS REFLECTED ON NAV DISPLAY. REF B737-9 AMM 34-41-00. ETOPS GROUND VERIFICATION SUCCESSFUL.
